# SDR AALA201707269036

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 21,283 hours, 17,464 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Lt Elevator
- Part time: 21,283 hours, 17,464 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BUSHING ON THE LEFT ELEVATOR NR 3 FITTING, INBD LUG AT UPPER BORE LOCATION. REPAIRED THE ELEVATOR IAW EA 271821.
